# SDR SCNA96219

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR, R-1 SERVICE DOOR AND FWD FLOOR TRACK EMERGENCY LIGHTS VERY DIM.  REMOVED AND REPLACED FWD FLOOR TRACK BATTERY POWER SUPPLY, OPS CHECKED GOOD.
